# SDR CALA2018043001201

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 63,267 hours, 26,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D532233227200
- Condition: Dented
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE SKIN HAS A DENT AT FRAME 27, BETWEEN STRINGERS 38L - 39L.   INSTALLED A REPAIR DOUBLER IAW SRM 53-00-11-300-043,  FIG 20145, AND SRI53-00-205-017.
